# SDR AWXA200501533

- Difficulty date: November 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED STRINGER TIE CLIP CRACKED, .25 INCHES, AT STRINGER 4R AND BS 616.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT 4R AND BS 616 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
